November 2023 Capacity of the range of random walks on groups
Rudi Mrazović, Nikola Sandrić, Stjepan Šebek
Author Affiliations +
Kyoto J. Math. 63(4): 783-805 (November 2023). DOI: 10.1215/21562261-2023-0003

Abstract

In this paper, we discuss the asymptotic behavior of the capacity of the range of symmetric random walks on finitely generated groups. We show the corresponding strong law of large numbers and central limit theorem.

Citation

Download Citation

Rudi Mrazović. Nikola Sandrić. Stjepan Šebek. "Capacity of the range of random walks on groups." Kyoto J. Math. 63 (4) 783 - 805, November 2023. https://doi.org/10.1215/21562261-2023-0003

Information

Received: 15 July 2021; Revised: 6 October 2021; Accepted: 18 November 2021; Published: November 2023
First available in Project Euclid: 18 September 2023

MathSciNet: MR4643004
Digital Object Identifier: 10.1215/21562261-2023-0003

Subjects:
Primary: 60G50
Secondary: 05C81 , 60F05

Keywords: capacity , central limit theorem , Strong law of large numbers , the range of a random walk

Rights: Copyright © 2023 by Kyoto University

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.63 • No. 4 • November 2023
Back to Top